# SDR ASAA2020013132037

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Aircraft time: 14,308 hours, 4,782 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1790612
- Condition: Failed
- Location: Cabin Pressure
- Part time: 5,317 hours, 2,229 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CPC SYS 1 AND 2 FAULT UPPER ECAM.  GROUNDED - YES.  REMOVED AND REPLACED (12HL) CPC2 IAW AMM 21-31-34.  PERFORMED AN OPS TEST ON THE 11HL AND 12HL CPC2 IAW AMM 21-31-00-710-002-A.  TESTED OK.
